# SDR SWAA2022030379818

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 18,573 hours, 8,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD PANEL 142NWB CRACKED / [01] PERFORMED PERMANENT REPAIR TO CRACK ON PANEL 142NWB PER AMM 25-52-01.
